Journal of Mathematical Finance

Volume 5, Issue 4 (November 2015)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 1.22  Citations  h5-index & Ranking

H Optimal Control Problems for Jump

HTML  XML Download Download as PDF (Size: 357KB)  PP. 337-347  
DOI: 10.4236/jmf.2015.54029    2,523 Downloads   3,125 Views  


We consider a set of continuous algebraic Riccati equations with indefinite quadratic parts that arise in H¥ control problems. It is well known that the approach for solving such type of equations is proposed in the literature. Two matrix sequences are constructed. Three effective methods are described for computing the matrices of the second sequence, where each matrix is the stabilizing solution of the set of Riccati equations with definite quadratic parts. The acceleration modifications of the described methods are presented and applied. Computer realizations of the presented methods are numerically compared. In addition, a second iterative method is proposed. It constructs one matrix sequence which converges to the stabilizing solution to the given set of Riccati equations with indefinite quadratic parts. The convergence properties of the second method are commented. The iterative methods are numerically compared and investigated.

Share and Cite:

G. Ivanov, I. and Ivanov, I. (2015) H Optimal Control Problems for Jump. Journal of Mathematical Finance, 5, 337-347. doi: 10.4236/jmf.2015.54029.

Cited by

No relevant information.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.